Normalization theorem for P-W

Bulletin of the Section of Logic 28 (2):83-88 (1999)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,726

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Standard normalization for infinite typed terms.George Koletsos - 2008 - Bulletin of the Section of Logic 37 (1):11-18.
Strong Normalization of Program-Indexed Lambda Calculus.Norihiro Kamide - 2010 - Bulletin of the Section of Logic 39 (1/2):65-78.
Elementary Proof of Strong Normalization for Atomic F.Fernando Ferreira & Gilda Ferreira - 2016 - Bulletin of the Section of Logic 45 (1):1-15.
A Theorem On Verisimilitude.Chris Mortensen - 1978 - Bulletin of the Section of Logic 7 (1):34-40.
Hennessy–Milner theorem for interpretability logic.Mladen Vukovic - 2005 - Bulletin of the Section of Logic 34 (4):195-201.
Some extensions of the Brouwerian logic.G. Hughes - 1980 - Bulletin of the Section of Logic 9 (2):78-83.
Philosophical Consequences Of Godel's Theorem.Stanislaw Krajewski - 1983 - Bulletin of the Section of Logic 12 (4):157-161.
Philosophical consequences of Godel's theorem.Stanis law Krajewski - 1983 - Bulletin of the Section of Logic 12 (4):157-161.
A theorem on definitionally complete logics.Ryszard Ladniak - 1986 - Bulletin of the Section of Logic 15 (1):29-31.

Analytics

Added to PP
2014-01-19

Downloads
24 (#662,458)

6 months
6 (#736,944)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A lambda proof of the p-w theorem.Sachio Hirokawa, Yuichi Komori & Misao Nagayama - 2000 - Journal of Symbolic Logic 65 (4):1841-1849.

Add more citations

References found in this work

A Constructive Proof of a Theorem in Relevance Logic.Aleksandar Kron - 1985 - Mathematical Logic Quarterly 31 (25‐28):423-430.
A Constructive Proof of a Theorem in Relevance Logic.Aleksandar Kron - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (25-28):423-430.

Add more references